# SDR 200200273

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N832F
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48002
- Aircraft time: 43,627 hours, 43,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 5912350U68
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FIRST OFFICERS LOWER WINDOW FRAME, ALSO CORROSION FOUND ON UPPER SURFACE OF CENTER COCKPIT WINDOW.  REMOVED AND REPLACED ZEE ANGLE ON  SIDE WINDOW LOWER SILL PER DC9/MD80 SRM 51-60-0 AND 51-10-3, 51-10-4, 51-30-5, 51-20-0.  REMOVED AND REINSTALLED CENTER COCKPIT WINDOW AND REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD PER MD-80 MM 56-10-01, 56-10-02.
